4 results for Y.S. Valaulikar.

Parameters for your search query:
Keyword    Y.S. Valaulikar

Open AccessArticle
Export: RIS | BibTeX | EndNote
Hyers-Ulam Stability of Generalized Tribonacci Functional Equation
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 80-85. DOI: 10.12691/tjant-5-3-1
Pub. Date: April 05, 2017Views: 6404Downloads: 4467
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Nonlinear Extension of Fibonacci Sequence
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 109-112. DOI: 10.12691/tjant-4-4-4
Pub. Date: September 02, 2016Views: 7778Downloads: 5534
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalization of Horadam’s Sequence
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 113-117. DOI: 10.12691/tjant-4-4-5
Pub. Date: September 02, 2016Views: 7469Downloads: 5272
Open AccessArticle
Export: RIS | BibTeX | EndNote
Incomplete h(x)-B-Tribonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 155-158. DOI: 10.12691/tjant-4-6-1
Pub. Date: November 05, 2016Views: 6719Downloads: 4682
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types